Table of Contents
Journal of Probability
Volume 2014, Article ID 646140, 6 pages
http://dx.doi.org/10.1155/2014/646140
Research Article

On the Expected Number of Limited Length Binary Strings Derived by Certain Urn Models

1Department of Mathematics, University of Patras, 26500 Patras, Greece
2Department of Physics, University of Patras, 26500 Patras, Greece

Received 27 July 2014; Accepted 7 October 2014; Published 27 October 2014

Academic Editor: Tae-Sung Kim

Copyright © 2014 Frosso S. Makri and Zaharias M. Psillakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frosso S. Makri and Zaharias M. Psillakis, “On the Expected Number of Limited Length Binary Strings Derived by Certain Urn Models,” Journal of Probability, vol. 2014, Article ID 646140, 6 pages, 2014. https://doi.org/10.1155/2014/646140.